Error message

Deprecated function: Array and string offset access syntax with curly braces is deprecated in include_once() (line 20 of /mnt/web104/a0/07/510451407/htdocs/includes/file.phar.inc).

On the nonemptiness of approximate cores of large games

Printer-friendly version
Article
Author/s: 
Nizar Allouch, Myrna Wooders
Economic Theory
Issue number: 
January 2017, Volume 63, Issue 1
Year: 
2017
Journal pages: 
191-209
We provide a new proof of the nonemptiness of approximate cores of games with many players of a finite number of types. Earlier papers in the literature proceed by showing that, for games with many players, equal-treatment cores of their “balanced cover games,” which are nonempty, can be approximated by equal-treatment εε -cores of the games themselves. Our proof is novel in that we develop a limiting payoff possibilities set and rely on a fixed point theorem.
Developed by Paolo Gittoi